# SDR 0002439938

- Difficulty date: July 8, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Aircraft time: 71,870 hours, 88,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD AT STA 160 ABOUT 10 INCHES I/B OF RT SIDE.  FABRICATED REPAIR PER EA 99-172574 L/P 1462596.
